# SDR SWAA2022070111564

- Difficulty date: May 25, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE BTW BS 1016 TO BS 1032 AT WL 207.54 AND LBL 3.0 AT PASSENGER CABIN 2022-265949 / [01] REPLACED PLATE AND FASTENERS LOC. FLOOR STRUCTURE BTW BS 1016 TO BS 1032 AT WL 207.54 AND LBL 3.0 AT PASSENGER CABIN IAW B737-700 DWG 147A5600; SHEET 44; REV. C. AND IAW B737-700 SRM 51-40-02; MATERIAL USED: ALUMINUM SHEET 7075-T6 0.071 P.O. 2021203781. SEE INDIVIDUAL SIGNS-OF BELOW.;[02] REPLACED PLATE AND FASTENERS LOC. FLOOR STRUCTURE BTW BS 1016 TO BS 1032 AT WL 207.54 AND LBL 3.0 AT PASSENGER CABIN IAW B737-700 DWG 147A5600; SHEET 44; REV. C. AND IAW B737-700 SRM 51-40-02; MATERIAL USED: ALUMINUM SHEET 7075-T6 0.071 P.O. 2021203781. RII SEE INDIVIDUAL SIGNS-OF BELOW.
